Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Large groups and their periodic quotients
A. Yu. Olshanskii and D. V. Osin.
Proc. Amer. Math. Soc. 136 (2008), 753-759
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361846
Classifying Serre subcategories of finitely presented modules
Grigory Garkusha and Mike Prest.
Proc. Amer. Math. Soc. 136 (2008), 761-770
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361847
Rainbow decompositions
Raphael Yuster.
Proc. Amer. Math. Soc. 136 (2008), 771-779
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361848
Homogeneous Hilbert scheme
Amelia Álvarez, Fernando Sancho and Pedro Sancho.
Proc. Amer. Math. Soc. 136 (2008), 781-790
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361849
Hierarchical structure of the family of curves with maximal genus verifying flag conditions
Vincenzo Di Gennaro.
Proc. Amer. Math. Soc. 136 (2008), 791-799
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361850
Core of ideals of Noetherian local rings
Hsin-Ju Wang.
Proc. Amer. Math. Soc. 136 (2008), 801-807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361851
A central extension theorem for essential dimensions
Ming-Chang Kang.
Proc. Amer. Math. Soc. 136 (2008), 809-813
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361852
A Khinchin Sequence
Thomas Wieting.
Proc. Amer. Math. Soc. 136 (2008), 815-824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361853
On the combinatorics of crystal graphs, II. The crystal commutor
Cristian Lenart.
Proc. Amer. Math. Soc. 136 (2008), 825-837
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361854
Projective normality of ruled surfaces
Euisung Park.
Proc. Amer. Math. Soc. 136 (2008), 839-847
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361855
Codes over rings of size four, Hermitian lattices, and corresponding theta functions
T. Shaska and G. S. Wijesiri.
Proc. Amer. Math. Soc. 136 (2008), 849-857
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361856
Uniqueness and stability of steady states for a predator-prey model in heterogeneous environment
Rui Peng and Mingxin Wang.
Proc. Amer. Math. Soc. 136 (2008), 859-865
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361857
Remarks on Naimark’s duality
Wojciech Czaja.
Proc. Amer. Math. Soc. 136 (2008), 867-871
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361858
Minimal convex functions bounded below by the duality product
J.-E. Martínez-Legaz and B. F. Svaiter.
Proc. Amer. Math. Soc. 136 (2008), 873-878
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361859
Self-similarity in viscous Boussinesq equations
Grzegorz Karch and Nicolas Prioux.
Proc. Amer. Math. Soc. 136 (2008), 879-888
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361860
Bounded earthquakes
Dragomir Saric.
Proc. Amer. Math. Soc. 136 (2008), 889-897
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361861
The refinability of step functions
Matthew J. Hirn.
Proc. Amer. Math. Soc. 136 (2008), 899-908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361862
Fixed points and stability in neutral differential equations with variable delays
Chuhua Jin and Jiaowan Luo.
Proc. Amer. Math. Soc. 136 (2008), 909-918
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361863
Only ‘free’ measures are admissable on $F(S)$ when the inner product space $S$ is incomplete
D. Buhagiar and E. Chetcuti.
Proc. Amer. Math. Soc. 136 (2008), 919-922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361864
Cantor singular continuous spectrum for operators along interval exchange transformations
M. Cobo, C. Gutierrez and C. R. de Oliveira.
Proc. Amer. Math. Soc. 136 (2008), 923-930
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361865
On a problem of Axler, Cuckovic and Rao
Guangfu Cao.
Proc. Amer. Math. Soc. 136 (2008), 931-935
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361866
Topologically transitive skew-products of backward shift operators and hypercyclicity
George Costakis and Demetris Hadjiloucas.
Proc. Amer. Math. Soc. 136 (2008), 937-946
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361867
Characterizations of Disjointness preserving operators on vector-valued function spaces
Jyh-Shyang Jeang and Ying-Fen Lin.
Proc. Amer. Math. Soc. 136 (2008), 947-954
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361868
The best constant in a weighted Hardy-Littlewood-Sobolev inequality
Wenxiong Chen and Congming Li.
Proc. Amer. Math. Soc. 136 (2008), 955-962
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361869
A sharp bound for the Stein-Wainger oscillatory integral
Ioannis R. Parissis.
Proc. Amer. Math. Soc. 136 (2008), 963-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361870
On fixed point theorems of Leray–Schauder type
Marcin Borkowski and Dariusz Bugajewski.
Proc. Amer. Math. Soc. 136 (2008), 973-980
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361871
Julia sets converging to the unit disk
Robert L. Devaney and Antonio Garijo.
Proc. Amer. Math. Soc. 136 (2008), 981-988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361872
Constructing units in product systems
Volkmar Liebscher and Michael Skeide.
Proc. Amer. Math. Soc. 136 (2008), 989-997
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361873
On the $C^{∞}$ wave-front set of traces of CR functions on maximally real submanifolds
Z. Adwan and G. Hoepfner.
Proc. Amer. Math. Soc. 136 (2008), 999-1008
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361874
Wavelet multipliers on $L^{p}(\mathbb{R}^{n})$
Yu Liu, Alip Mohammed and M. W. Wong.
Proc. Amer. Math. Soc. 136 (2008), 1009-1018
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361875
A note on equilibrium points of Green’s function
Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 136 (2008), 1019-1021
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361876
On sums of powers of inverse complete quotients
Oliver Jenkinson.
Proc. Amer. Math. Soc. 136 (2008), 1023-1027
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361877
Embeddings of locally finite metric spaces into Banach spaces
F. Baudier and G. Lancien.
Proc. Amer. Math. Soc. 136 (2008), 1029-1033
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361878
Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points
M. J. Álvarez, A. Gasull and R. Prohens.
Proc. Amer. Math. Soc. 136 (2008), 1035-1043
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361879
All-time Morse decompositions of linear nonautonomous dynamical systems
Martin Rasmussen.
Proc. Amer. Math. Soc. 136 (2008), 1045-1055
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361880
On the ground state energy of the translation invariant Pauli-Fierz model
Jean-Marie Barbaroux, Thomas Chen, Vitali Vougalter and Semjon Vugalter.
Proc. Amer. Math. Soc. 136 (2008), 1057-1064
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361881
Hypersurfaces whose tangent geodesics do not cover the ambient space
Sérgio Mendonça and Heudson Mirandola.
Proc. Amer. Math. Soc. 136 (2008), 1065-1070
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361882
Convex solids with planar midsurfaces
Valeriu Soltan.
Proc. Amer. Math. Soc. 136 (2008), 1071-1081
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361883
A synthetic characterization of the hemisphere
Christopher B. Croke.
Proc. Amer. Math. Soc. 136 (2008), 1083-1086
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361884
Minimal bounded index subgroup for dependent theories
Saharon Shelah.
Proc. Amer. Math. Soc. 136 (2008), 1087-1091
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361885
Pseudocompact totally dense subgroups
Dikran Dikranjan and Anna Giordano Bruno.
Proc. Amer. Math. Soc. 136 (2008), 1093-1103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361886
Manifolds: Hausdorffness versus homogeneity
Mathieu Baillif and Alexandre Gabard.
Proc. Amer. Math. Soc. 136 (2008), 1105-1111
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361887
Homeomorphisms of the 3-sphere that preserve a Heegaard splitting of genus two
Sangbum Cho.
Proc. Amer. Math. Soc. 136 (2008), 1113-1123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361888
On the Pytkeev property in spaces of continuous functions
Petr Simon and Boaz Tsaban.
Proc. Amer. Math. Soc. 136 (2008), 1125-1135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2361889